# SDR SWAA2023120820354

- Difficulty date: November 10, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 AT LEVEL STR 26L AFT CARGO COMPARTMENT 2023-694808<[01] REPLACED ANGLE AND FASTENERS LOCATED BS 867 AT LEVEL STR 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 ; DWG 149A8102 ; SHEET 17 ; REV -.;[02] JOB COMPLETED
